# SDR MASA200601473

- Difficulty date: June 1, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 1,627 hours, 1,319 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6428 PHX - GLD UNSAFE CAUTION MESSAGE.  MX RESET THE SYSTEM AND PERFORMED THE SPOST TEST.  MESSAGES CLEARED.
